# SDR 96ZZZX1888

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO DOOR FRAME CORRODED, INBOARD AREA.  REPAIRED IAW DC9 SRM CH 53.   ACFT TT:  22,675 HRS.  ACFT TC:  41,431.
